Zapiski Nauchnykh Seminarov POMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2017, Volume 460, Pages 82–113 (Mi znsl6472)  

Double cosets of stabilizers of totally isotropic subspaces in a special unitary group II

N. Gordeevab, U. Rehmannc

a Department of Mathematics, Russian State Pedagogical University, Moijka 48, St. Petersburg, 191186, Russia
b St. Petersburg State University, Universitetsky prospekt, 28, Peterhof, St. Petersburg, 198504, Russia
c Department of Mathematics, Bielefeld University, Universitätsstrasse 25, D-33615 Bielefeld, Germany

Abstract: In the article (N. Gordeev and U. Rehmann. Double cosets of stabilizers of totally isotropic subspaces in a special unitary group I, Zapiski Nauch. Sem. POMI, v. 452 (2016), 86–107) we have considered the decomposition $\mathrm{SU}(D,h)=\cup_iP_u\gamma_iP_v$ where $\mathrm{SU}(D,h)$ is a special unitary group over a division algebra $D$ with an involution, $h$ is a symmetric or skew symmetric non-degenerated Hermitian form, and $P_u,P_v$ are stabilizers of totally isotropic subspaces of the unitary space. Since $\Gamma=\mathrm{SU}(D,h)$ is a point group of a classical algebraic group $\widetilde\Gamma$ there is the “order of adherence” on the set of double cosets $\{P_u\gamma_iP_v\}$ which is induced by the Zariski topology on $\Gamma$. In the current paper we describe the adherence of such double cosets for the cases when $\widetilde\Gamma$ is an orthogonal or a symplectic group (that is, for groups of types $B_r,C_r,D_r$).

Key words and phrases: classical algebraic groups, double cosets of closed subgroups, the order of adherence.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.661.2016/1.4
The first author is supported by the Ministry of Science and Education of the Russian Federation, grant number 1.661.2016/1.4.


Full text: PDF file (294 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2019, 240:4, 428–446

UDC: 512.7+512.81
Received: 12.10.2017
Language:

Citation: N. Gordeev, U. Rehmann, “Double cosets of stabilizers of totally isotropic subspaces in a special unitary group II”, Problems in the theory of representations of algebras and groups. Part 32, Zap. Nauchn. Sem. POMI, 460, POMI, St. Petersburg, 2017, 82–113; J. Math. Sci. (N. Y.), 240:4 (2019), 428–446

Citation in format AMSBIB
\Bibitem{GorReh17}
\by N.~Gordeev, U.~Rehmann
\paper Double cosets of stabilizers of totally isotropic subspaces in a~special unitary group~II
\inbook Problems in the theory of representations of algebras and groups. Part~32
\serial Zap. Nauchn. Sem. POMI
\yr 2017
\vol 460
\pages 82--113
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6472}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2019
\vol 240
\issue 4
\pages 428--446
\crossref{https://doi.org/10.1007/s10958-019-04361-3}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6472
  • http://mi.mathnet.ru/eng/znsl/v460/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:90
    Full text:22
    References:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022